BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 4, Issue Number: 4

Volume: 4, Issue: 4 (2 Articles)

Research Article
Title: Split monotone variational inclusion, mixed equilibrium problem and common fixed point for finite families of demicontractive mappings
Authors: Bashir Ali, Mohammed Lawan
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2019, Volume: 4, Issue: 4, (DEC 2019), pp:116-135
DOI: -
Viewed: (774) times
Abstract | Full Text| PDF

Research Article
Title: On Saturated Semigroups
Authors: Noor Alam
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2019, Volume: 4, Issue: 4, (DEC 2019), pp:110-115
DOI: -
Viewed: (604) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul